... Help??? Anyone?
The most common side effect is nausea and vomiting. That is what happened to me. Everyone is different and responds differently. As I researched the med for ME IT seems the most critical side effect mentioned was cardiac issues. My heart rate went up and I for the first time dealing with high blood pressure. However, you may experience none of the side effects. Never abruptly stop taking this medicine. Report all side effects to your doctor, his nurse or your pharmacy immediately if they become so uncomfortable that it interrupts your daily activities. Very sincerely yours, nursepen
My appetite has increased a lot since starting this medication, starting to put weight on after a week... and some other side effects. The research studies tend to be very short term ie 6-8 weeks so don't really assess the weight impact.
But nausea seems to be the most common gastrointestinal system side effect. These things are idiosyncratic, no-one really knows what happens with all the receptors/neurotransmitters Brintellix effects
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Apr 2018 • 2 answers
Updated 6 Sep 2017 • 11 answers
Updated 4 Sep 2013 • 1 answer
Updated 3 Jul 2016 • 2 answers
Updated 8 Jul 2018 • 1 answer